# SDR 9520482298

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoking
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE, SMOKE BEGAN TO FILL CABIN AND HEAVY SMOKE WAS ALSO OBSERVED COMING FROM RIGHT WHEELWELL AREA.  APU SHUT DOWN AND SMOKE CEASED TO ACCUMULATE.  PASSENGERS DEPLANED.  MAINTENANCE FOUND GLYCOL IN AND AROUND APU EXHAUST DUCT.  GLYCOL WAS REMOVED.  APU OPERATED NORMALLY.
